Moment Properties of Generalized Order Statistics From Lindley Pareto Distribution

  • Abu Bakar Department of Statistics & Operations Research, Faculty of Science, Aligarh Muslim University, Aligarh, India.
  • Haseeb Athar Department of Statistics & Operations Research, Faculty of Science, Aligarh Muslim University, Aligarh, India.
  • Yousef F. Alharbi Department of Mathematics, Faculty of Science, Taibah University, Al-Madinah, Kingdom of Saudi Arabia.
  • Mohamad A. Fawzy Department of Mathematics, Faculty of Science, Taibah University, Al-Madinah, Kingdom of Saudi Arabia. Mathematics Department, Faculty of Science, Suez University, Suez, Egypt.
Keywords: Lindley Pareto distribution, single moment, product moments, recurrence relation, order statistics, record value, generalized order statistics and characterization.

Abstract

The Lindley Pareto distribution is a more flexible model for analyzing the lifetime data. In this paper, the moment properties of generalized order statistics from the Lindley Pareto distribution in terms of exact expression and recurrence relations are studied. The results for order statistics, record values, and progressive type-II right censored order statistics are discussed as particular cases of generalized order statistics. Further, the characterization of the said distribution through recurrence relations between moments of generalized order statistics are presented. Finally, some statistical measures of order statistics and record values for the Lindley Pareto distribution are computed.
Published
2025-01-09
How to Cite
Bakar, A., Athar, H., Alharbi, Y. F., & Fawzy, M. A. (2025). Moment Properties of Generalized Order Statistics From Lindley Pareto Distribution. Statistics, Optimization & Information Computing, 13(4), 1427-1443. https://doi.org/10.19139/soic-2310-5070-2026
Section
Research Articles